# SDR COMA9610180

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Condition: Defective
- Location: Stall Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

COPILOTS STICK SHAKER ACTIVATED DURING TAKEOFF ROLL.  REPLACED THE STALL WARNING COMPUTER.
